# SDR CA041110009

- Difficulty date: November 8, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 11,391 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 9550175400
- Part serial: 02105100
- Condition: Unserviceable
- Location: Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TROUBLESHOOTING A SLOW STARTING ENGINE, THE LT IGNITER PLUG WAS REMOVED FOR INSPECTION.  AN OPERATIONAL (SPARK) CHECK WAS CARRIED OUT WITH NO DEFECTS FOUND.  UPON A SECOND LOOK AT THE IGNITER, IT WAS NOTICED THE SEMI CONDUCTOR SURROUNDING THE CENTRAL ELECTRODE WAS EXTENDED 1/16 OF AN INCH AND LOOSE. THE MAINTENANCE LOG SHOWS THE IGNITER WAS INSTALLED NEW ON SEPT 22 2003 AT AIRFRAME HOURS 11959.5A NEW IGNITER WAS INSTALLED AND A/C RETURNED TO SERVICE.
